# SDR CA190814014

- Difficulty date: August 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #1 MAIN WHEEL INBD BEAIRNG FOUND FAILED WHILE TROUBLESHOOTING AN ANTI-SKID FAILURE  MAIN WHEEL, AXLE AND BRAKE UNIT REPLACED, BRAKE AND ANTI SKID FUNCTION CHECKS CARRIED OUT, A/C RTS (TC# 20190814014)
